# SDR CHQA201100137

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,018 hours, 19,910 cycles
- Engine: Allsn AE3007A
- Engine time: 15,607 hours, 13,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16497
- Condition: Defective
- Location: Cabin
- Part time: 22,459 hours, 19,496 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE MAIN ENTRY DOOR EMERGENCY LIGHT TO BE OPERATING INTERMITTENTLY.  MAINTENANCE REPLACED THE MAIN ENTRY DOOR EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS OF THE MAIN ENTRY DOOR EMERGENCY LIGHTS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
